# SDR SWAA2025061079856

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 78,459 hours, 46,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OUTER PANE SHATTERED AT FL390<[01] REMOVED AND REPLACED LT FWD WHCU PER AMM 30-41-11 AND REMOVED AND REPLACED L1 WINDOW PER AMM 56-11-11 BOTH OPS CHECK GOOD. REF LP 2592090 FOR CAT III RECERT.
